# SDR AALA20150109023

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 17,625 hours, 6,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON EXTERIOR FUSELAGE SKIN AT AFT LAVATORY VENT AREA, BETWEEN STATION 907 & 927, STRINGER 23 - 24 LT.  REMOVED CORROSION & INSTALLED REPAIR DOUBLER ON EXTERIOR FUSELAGE SKIN AT AFT LAVATORY VENT AREA IAW EA 53-038074.
